# SDR 2007FA0000110

- Difficulty date: November 25, 2006
- Submitted: February 7, 2007
- Operation: General aviation
- Aircraft: N88CP
- Make and model: Skrsky S76C
- Aircraft serial: 760500
- Engine: Tmeca ARRIEL1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stud
- Part number: 26007
- Condition: Broken
- Location: Rt Nacelle Door
- Part time: 310 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: D, C
- Precautionary procedure: K

## Discrepancy

ON POST-FLIGHT INSPECTION, MAINTENANCE CREW FOUND NR 2 ENGINE COMPRESSOR FOD.  WE DISCOVERED A MISSING COWL FASTENER STUD IPC ITEM 16 FIG 53-20-03 PAGE 0.  WHEN FASTENER FAILS, THE LOCKING TAIL OF STUD FALLS INSIDE THE ENGINE AIR PLENUM AND THEN INGESTED BY ENGINE.  THIS TYPE OF FASTENER SYSTEM IS USED THROUGH OUT S76 ENGINE AIR PLENUM AREA.  THIS IS OUR 4TH EVENT OF THIS TYPE OF FAILURE CAUSING ENGINE FOD.  SUGGEST A BETTER QUALITY FASTENER THAT REMAINS INTACT UPON FAILURE, TO HELP PREVENT ENGINE FOD.  (K)
